Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 5, Pages 777–784 (Mi mz6407)  

This article is cited in 2 scientific papers (total in 2 papers)

A modification of the Arrow–Hurwicz method for search of saddle points

L. D. Popov


Full text: PDF file (520 kB)

English version:
Mathematical Notes, 1980, 28:5, 845–848

Bibliographic databases:

UDC: 518.5
Received: 04.09.1978

Citation: L. D. Popov, “A modification of the Arrow–Hurwicz method for search of saddle points”, Mat. Zametki, 28:5 (1980), 777–784; Math. Notes, 28:5 (1980), 845–848

Citation in format AMSBIB
\Bibitem{Pop80}
\by L.~D.~Popov
\paper A modification of the Arrow--Hurwicz method for search of saddle points
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 5
\pages 777--784
\mathnet{http://mi.mathnet.ru/mz6407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599872}
\zmath{https://zbmath.org/?q=an:0456.90068}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 5
\pages 845--848
\crossref{https://doi.org/10.1007/BF01141092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100013}


Linking options:
  • http://mi.mathnet.ru/eng/mz6407
  • http://mi.mathnet.ru/eng/mz/v28/i5/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Popov, “On schemes for the formation of a master sequence in a regularized extragradient method for solving variational inequalities”, Russian Math. (Iz. VUZ), 48:1 (2004), 67–76  mathnet  mathscinet  zmath
    2. Mokhtari A., Ozdaglar A.E., Pattathil S., “Convergence Rate of O(1/K) For Optimistic Gradient and Extragradient Methods in Smooth Convex-Concave Saddle Point Problems”, SIAM J. Optim., 30:4 (2020), 3230–3251  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:1075
    Full text:463
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021